Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    12
  • comments
    2
  • views
    3950

End of Week 1

Brittbee11

130 views

So today was the end of week 1 for my accutane journy. I have noticed quite a few side effects that i didn't know i would get, or that i didn't think would come so soon, but i guess i am on a pretty high dosage. My skin is getting very dry and itchy, even though i moisturize it 3 times a day. I even carry lotion with me. I have been using vaseline intensive moisture body lotion. I usually will put one of my Victoria Secret Pink lotions on top, and that seems to help with the itching, but i think soon i will have to stop using the scented stuff all together. My face is less red than it was a few days ago, but my face and lips still seem like they have a burn, but i have not been in the sun, nor has the sun even been out where i live. It has been getting better with the help of Aquaphor. I LOVE that stuff! I have 3 of the lip care tubes, 2 ointment tubes, and a big jar of it on my night stand. My nose has been very dry as well. I had a slight nosebleed yesterday, and my nose has a "tight" feel to it. I have been putting aquaphor on a qtip and rubbing it around my nose, and up into my nostril, and it feels a lot better. I highly reccomend Auquaphor. My eyes have been getting drier....I;m afraid that i will no longer be able to wear my contacts starting soon, but i just got some cute new glasses so i think i'll live. I;ve been working out, and i seem to not be able to go at my normal pace, and i have to slow down. Other than all these side effects, my face only has one active spot, and it's a normal pimple! So to me, this does not even matter. It is not a cyst, and i like this very much. Even though i am hopefully that accutane will work for me, this seriously has been the worst week of my life. I feel terrible all the time because my skin is so dry and itchy. My scalp is even itchy. I've been moisturing that too, and i haven't been washing my hair as often to try to let some oils come out. I'm hoping things get better, and that i like being on Amnesteem better as my journy continues. I mean this is only week 1, so hopefully things get better with time. Oh and a plus, it is supposed to get warm here within the next few days, so i think this will help my skin. It's been really cold and windy, and it has not been nice to my face.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×